Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

R. M. Tudoran. On the control of stability of periodic orbits of completely integrable systems. Journal of Geometric Mechanics, Vol. 7, Issue 1, pp. 109 - 124, 2015.

Keywords: Dissipative dynamics, periodic orbits, stability, characteristic multipliers, control.

URL: https://aimsciences.org/journals/displayArticlesnew.jsp?paperID=10878

Posted by Razvan M. Tudoran

Back

   
© Ad Astra 2001-2013